Differential and Integral Equations

Higher order ordinary differential equations

Gabriele Bonanno and Salvatore A. Marano

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1119-1123.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021916

Mathematical Reviews number (MathSciNet)
MR1230485

Zentralblatt MATH identifier
0785.34021

Subjects
Primary: 34B10: Nonlocal and multipoint boundary value problems
Secondary: 34B15: Nonlinear boundary value problems

Citation

Bonanno, Gabriele; Marano, Salvatore A. Higher order ordinary differential equations. Differential Integral Equations 6 (1993), no. 5, 1119--1123. https://projecteuclid.org/euclid.die/1370021916


Export citation